# SDR FDEA201811093167

- Difficulty date: November 9, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N770FD
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 79,544 hours, 30,781 cycles
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Monitor
- Part number: 367027019
- Part serial: 234
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN ENTERING THE RWY FOR T/O, L HYD QTY EICAS CAUTION MESSAGE DISPLAYED AND RSVR ON THE OVERHEAD PANEL ILLUMINATED FOR THE L HYDRAULIC SYSTEM. THE EICAS STATUS PAGE DISPLAYED A MAGENTA RF BY THE L HYD QUANTITY AMOUNT. THE THRUST LEVERS WERE NEVER ADVANCED FOR T/O. AFTER CLEARING THE RW, ALL CAUTIONS AND MESSAGES DISAPPEARED. ALL INDICATIONS SHOWED TO BE NORMAL. REMOVED THE HYDRAULIC FLUID QUANTITY MONITOR UNIT AND INSTALLED A SERVICEABLE HYDRAULIC FLUID QUANTITY UNIT REFERENCING THE AMM 29-33-51-4. OPERATIONAL CHECKS GOOD FOR FUNCTION AND SECURITY. OKAY TO CONTINUE.
